| Catalog Number |
DLX-45541-CURVB |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/25/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported the package was open at the top left corner upon removing from the case.The kit was no longer sterile.No patient involvement.
Event or Problem Description
It was reported the package was open at the top left corner upon removing from the case.The kit was no longer sterile.No patient i nvolvement.
Additional Manufacturer Narrative
(b)(4).The customer returned one, picc kit for analysis.Visual analysis revealed that the top-left corner of the lidstock was opened.Further analysis revealed that the adhesive imprint was still present on the tray and was uniform.This indicates that the seal was correctly applied to the kit (incorrect sealing can typically be observed by uneven or inconsistent adhesive imprint).Packaging was contacted as part of this complaint investigation.Based on the returned sample, they confirmed that the tray was correctly sealed during packaging.After these kits undergo sealing with the multivac, they are moved to the packaging without any further manipulation.The seals are also 100% inspected to ensure they are intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit, informs the user, "do not use if package is damaged".The report that a kit was partially opened was able to be confirmed through complaint investigation.Visual analysis revealed that the lidstock was peeled back at the top-left corner of the tray; however, the appearance of the residue adhesive on the tray suggests that the kit was sealed correctly.Further confirmation from packaging revealed that these seals are 100% inspected for such damage.Based on the customer report and the sample received, the root cause cannot be determined as it is unknown when the sterile barrier became breached.Teleflex will continue to monitor and trend for reports of this nature.